# SDR DHL2004803522

- Difficulty date: March 29, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Worn
- Location: Fuselage
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 2 FLOOR TRACK LUGS WORN (STA 1680.000-1701.000).  REMOVED DAMAGED NR 2 FLOOR TRACK SEGMENT (STA 1680.000-1701.000) IAW DC8 SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT IAW DC8 SRM 51-3-0 PG 1.
